| Model Number |
VTICM5_13.2(-12.5/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
10/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no additional similar complaint type events within associated lots were found.Iop elevation from baseline and secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault, narrow angles and elevated iop.Due to excessive vault, narrow angles and elevated iop, medication was administered.This did not resolve the issue.The lens was exchanged for a shorter length lens.The problem was resolved.Cause of the event was reported as device.
Additional Manufacturer Narrative
B5 - the reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault, significant reduction of iridocorneal angles and elevated iop.Due to excessive vault, significant reduction of iridocorneal angles and elevated iop, medication was administered.This did not resolve the issue.The lens was exchanged for a shorter length lens.The problem was resolved.Cause of the event was reported as device.H6 - type of investigation 3331 - device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.(b)(4).